# SDR QXEA200701576

- Difficulty date: October 18, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 10,971 hours, 7,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, G, J
- Precautionary procedure: O

## Discrepancy

FAT- FLIGHT 2531 - DURING LANDING ROLL OUT, THE RIGHT BRAKES DID NOT WORK.  DURING TAXI IN, THE BRAKE TEMPERATURE INDICATED ZERO FOR THE RIGHT BRAKES.  AFTER PARKING POST FLIGHT INSPECTION SHOWED FLUID LEAK FROM THE RIGHT BRAKE ASSEMBLY.  MAINTENANCE FOUND NR 3 AND NR 4 BRAKE LINES NOT SECURED.  RESECURED QUICK DISCONNECT FITTINGS AND PERFORMED A OPERATIONAL TEST OF THE BRAKE SYSTEM IAW AMM 32-43-00-710-801-A01.  FLIGHT CREW TAXIED AIRCRAFT TO VERIFY BRAKE FUNCTION.  ALL CHECKS GOOD WITH NO DEFECTS NOTED.  ALSO CHECKED NR 1 AND NR 2 BRAKE DISCONNECTS, AND THERE WERE NO DEFECTS NOTED.  NO LEAKS NOTED AND HYDRAULIC LEVELS WITHIN LIMITS. AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
